Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Multipeak solutions for a singularly perturbed Neumann problem
Autore:
Dancer, EN; Yan, SS;
Indirizzi:
Univ Sydney, Sydney, NSW 2006, Australia Univ Sydney Sydney NSW Australia2006 Sydney, Sydney, NSW 2006, Australia
Titolo Testata:
PACIFIC JOURNAL OF MATHEMATICS
fascicolo: 2, volume: 189, anno: 1999,
pagine: 241 - 262
SICI:
0030-8730(199906)189:2<241:MSFASP>2.0.ZU;2-0
Fonte:
ISI
Lingua:
ENG
Soggetto:
CRITICAL SOBOLEV EXPONENT; LEAST-ENERGY SOLUTIONS; PEAKED SOLUTIONS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: Dancer, EN Univ Sydney, Sydney, NSW 2006, Australia Univ Sydney Sydney NSW Australia 2006 ney, NSW 2006, Australia
Citazione:
E.N. Dancer e S.S. Yan, "Multipeak solutions for a singularly perturbed Neumann problem", PAC J MATH, 189(2), 1999, pp. 241-262

Abstract

The aim of this paper is to prove the existence of k-peak solutions (solutions with more than one local maximum point) for the following singularly perturbed problem without imposing any extra condition on the boundary partial derivative Omega:[GRAPHICS]where epsilon is a small positive number, Omega is a bounded C-3-domain inR-N, n is the unit outward normal of partial derivative Omega at y; 2 < p < 2N/N-2 if N greater than or equal to 3 and 2 < p < +infinity if N = 2.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 21/01/20 alle ore 07:45:38